| Catalog Number |
364391 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after using the bd preset¿ eclipse¿, the caps do not close properly on two (2) units.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.The device history records and retained samples could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: loose.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description